# SDR R61A2019121631379

- Difficulty date: December 3, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 42,544 hours, 26,573 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065703005
- Condition: Corroded
- Location: Frames 85-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK***AFT PAX DOOR THRESHOLD BEAM CORRODED BTW FR 85-87. REPLACED BEAM IAW SRM 51-43-03.***AIRCRAFT REMAINS IN HEAVY CHECK***
